# SDR 2007UALA02171

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 38,372 hours, 13,702 cycles
- Engine: Iae V2527A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Faulty
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ELT MAKING A BUZZING NOISE.       REPLACED ELT.
